Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Jan 5, 2007, 1:12 PM MST for 7 counties in Nebraska. It took effect at Jan 6, 2007, 5:00 AM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2007, 1:12 PM MST (20:12 UTC)
- In effect from
- Jan 6, 2007, 5:00 AM MST
- Expired
- Jan 6, 2007, 7:00 PM MST
- In force
- 14 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 052012 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 112 PM MST FRI JAN 5 2007 ...STRONG WINDS WILL OCCUR ON SATURDAY ACROSS SOUTHEAST WYOMING AND WESTERN NEBRASKA... .STRONG WEST TO EAST FLOW ALOFT ALONG WITH A STRONG PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE ACROSS THE GREAT BASIN STATES AND LOW PRESSURE ACROSS CENTRAL CANADA WILL PRODUCE VERY STRONG WINDS ACROSS SOUTHEAST WYOMING ON SATURDAY. WYZ059-061>067-069-061100- /O.UPG.KCYS.HW.A.0002.070106T1200Z-070107T0000Z/ /O.NEW.KCYS.HW.W.0003.070106T1300Z-070107T0100Z/ CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 112 PM MST FRI JAN 5 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. ON SATURDAY ACROSS THE LOWER ELEVATIONS...YOU CAN EXPECT WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH. IN THE MOUNTAINS... WINDS WILL BE WEST AT 40 TO 55 MPH WITH GUSTS TO 75 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ060-068-070-061100- /O.NEW.KCYS.HW.W.0003.070106T1300Z-070107T0100Z/ NIOBRARA-GOSHEN-PINE BLUFFS- INCLUDING THE CITIES OF...LUSK...TORRINGTON...PINE BLUFFS 112 PM MST FRI JAN 5 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MST SATURDAY. ON SATURDAY...YOU CAN EXPECT WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001>003-019>021-054-055-061100- /O.NEW.KCYS.WI.Y.0001.070106T1300Z-070107T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 112 PM MST FRI JAN 5 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MST SATURDAY. ON SATURDAY...YOU CAN EXPECT WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RUBIN
4 follow-up statements
000 WWUS75 KCYS 061112 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 412 AM MST SAT JAN 6 2007 ...STRONG WINDS WILL OCCUR ON SATURDAY AND AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... .FAST WESTERLY WINDS IN THE UPPER ATMOSPHERE WILL COMBINE WITH A LARGE DIFFERENCE IN SURFACE PRESSURE BETWEEN WESTERN COLORADO AND MONTANA TO PRODUCE THE VERY STORNG WINDS. WYZ059>070-061915- /O.NEW.KCYS.HW.A.0003.070107T2200Z-070108T1200Z/ /O.EXT.KCYS.HW.W.0003.070106T1200Z-070107T0200Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 412 AM MST SAT JAN 6 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. WEST WINDS WILL BE SUSTAINED AT 35 TO 50 MPH THROUGH EARLY SATURDAY EVENING OVER THE LOWER ELEVATIONS OF SOUTHEAST WYOMING. WIND GUSTS WILL BE AS HIGH AS 70 MPH...ESPECIALLY CLOSER TO THE MOUNTAINS. FOR THE MOUNTAINS THE WINDS WILL BE SUSTAINED AT 40 TO 55 MPH IN OPEN AREAS WITH GUSTS AS HIGH AS 75 MPH THROUGH THE EARLY EVENING. THE STRONG WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. TRAVEL WILL BE HAZARDOUS TODAY DUE TO THE STRONG WINDS...SLICK ROADS AND LOWER VISIBILITIES ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS WILL DEVELOP AGAIN OVER SOUTHEAST WYOMING BY LATE SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. WIND GUSTS WILL POSSIBLY BE AS HIGH AS 70 MPH DURING THOSE TIMES. PEOPLE PLANNING TRAVEL TODAY AND AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS AND BLOWING AND DRIFTING SNOW. BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. $$ NEZ001>003-019>021-054-055-061915- /O.NEW.KCYS.HW.A.0003.070107T2200Z-070108T1200Z/ /O.EXT.KCYS.WI.Y.0001.070106T1200Z-070107T0200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 412 AM MST SAT JAN 6 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. WEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH THROUGH EARLY SATURDAY EVENING OVER THE WESTERN NEBRASKA PANHANDLE. WIND GUSTS WILL BE AS HIGH AS 55 MPH. THE WINDS WILL AGAIN INCREASE OVER THE PANHANDLE LATE SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. WIND GUSTS DURING THAT TIME MAY BE AS HIGH AS 60 MPH. THE STRONG WINDS WILL PRODUCE LOCAL AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. TRAVEL WILL BE HAZARDOUS TODAY DUE TO THE STRONG WINDS AND SUDDEN GUSTS ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PEOPLE PLANNING TRAVEL TODAY AND AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. $$ WEILAND
000 WWUS75 KCYS 062037 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 137 PM MST SAT JAN 6 2007 ...DANGEROUS WEST WINDS WILL CONTINUE THIS AFTERNOON AND BLOW AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... .STRONG WEST WINDS IN THE UPPER ATMOSPHERE WILL COMBINE WITH A LARGE DIFFERENCE IN PRESSURE AT THE SURFACE OVER WYOMING TO PRODUCE THE VERY STRONG WINDS. WYZ059>070-070200- /O.CON.KCYS.HW.W.0003.000000T0000Z-070107T0200Z/ /O.CON.KCYS.HW.A.0003.070107T2200Z-070108T1200Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 137 PM MST SAT JAN 6 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. WEST WINDS WILL BE SUSTAINED AT 40 TO 50 MPH THROUGH EARLY SATURDAY EVENING AT THE LOWER ELEVATIONS OF SOUTHEAST WYOMING. WIND GUSTS WILL BE AS HIGH AS 80 MPH...ESPECIALLY CLOSE TO THE MOUNTAINS. FOR THE MOUNTAINS...THE WINDS WILL BE SUSTAINED AT 45 TO 55 MPH IN OPEN AREAS WITH GUSTS AS HIGH AS 75 MPH THROUGH EARLY EVENING. THE STRONG WINDS WILL CAUSE WIDESPREAD BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. TRAVEL WILL BE HAZARDOUS TODAY DUE TO THE STRONG WINDS...SLICK ROADS AND LOWER VISIBILITIES ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS WILL DEVELOP AGAIN OVER SOUTHEAST WYOMING BY LATE SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. WIND GUSTS WILL POSSIBLY BE AS HIGH AS 70 MPH DURING THOSE TIMES. PEOPLE PLANNING TRAVEL TODAY AND AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS AND BLOWING AND DRIFTING SNOW. BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. $$ NEZ001>003-019>021-054-055-070200- /O.CON.KCYS.WI.Y.0001.000000T0000Z-070107T0200Z/ /O.CON.KCYS.HW.A.0003.070107T2200Z-070108T1200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 137 PM MST SAT JAN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. WEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH THROUGH EARLY THIS EVENING OVER THE WESTERN NEBRASKA PANHANDLE. WIND GUSTS WILL BE AS HIGH AS 50 MPH. AFTER DECREASING TONIGHT AND SUNDAY MORNING... THE WINDS WILL INCREASE OVER THE PANHANDLE LATE SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. WIND GUSTS DURING THAT TIME MAY BE AS HIGH AS 60 MPH. TRAVEL WILL BE HAZARDOUS TODAY DUE TO THE STRONG WINDS AND SUDDEN GUSTS ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PEOPLE PLANNING TRAVEL TODAY AND AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. $$ JLH
000 WWUS75 KCYS 062259 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 359 PM MST SAT JAN 6 2007 ...STRONG WEST WINDS OVER SOUTHEAST WYOMING AND THE PANHANDLE OF NEBRASKA WILL GRADUALLY DECREASE EARLY THIS EVENING AND OVERNIGHT THEN INCREASE AGAIN LATE SUNDAY AFTERNOON AND SUNDAY NIGHT... .VERY STRONG NORTHWEST WINDS ALOFT WILL COMBINE WITH A LARGE PRESSURE DIFFERENCE AT THE SURFACE TO PRODUCE THE HIGH WINDS. WYZ060>063-065-066-068>070-070400- /O.CAN.KCYS.HW.W.0003.000000T0000Z-070107T0200Z/ /O.CON.KCYS.HW.A.0003.070107T2200Z-070108T1200Z/ NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- LARAMIE RANGE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...LUSK...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...LARAMIE...BUFORD...HORSE CREEK...TORRINGTON... CHEYENNE...PINE BLUFFS 359 PM MST SAT JAN 6 2007 ...HIGH WIND WARNING IS CANCELLED... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. STRONG WEST WINDS WILL CONTINUE TO SLOWLY DECREASE THROUGH EARLY THIS EVENING. SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH WILL PERSIST UNTIL ABOUT 7 PM...THEN WINDS WILL BE FROM 20 TO 35 MPH. WIDESPREAD BLOWING AND DRIFTING SNOW CAN BE EXPECTED INTO THIS EVENING BETWEEN RAWLINS AND CHEYENNE. TRAVEL WILL BE HAZARDOUS DUE TO POOR VISIBILITIES AND ICY ROADS. IF YOU MUST TRAVEL...BE SURE TO CHECK THE LATEST ROAD REPORTS BEFORE SETTING OUT. STRONG WEST WINDS WILL REDEVELOP OVER MUCH OF SOUTHEAST WYOMING LATE SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. WIND GUSTS WILL POSSIBLY BE AS HIGH AS 70 MPH DURING THOSE TIMES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WYZ059-064-067-070200- /O.CON.KCYS.HW.W.0003.000000T0000Z-070107T0200Z/ /O.CON.KCYS.HW.A.0003.070107T2200Z-070108T1200Z/ CONVERSE-NORTH LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...GARRETT... WHEATLAND...GUERNSEY 359 PM MST SAT JAN 6 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A HIGH WIND WARNING CONTINUES UNTIL 7 PM MST THIS EVENING. A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH WILL PERSIST OVER MOST OF CONVERSE AND PLATTE COUNTIES AS WELL AS THE NORTHERN LARAMIE RANGE INTO EARLY EVENING. VISIBILITIES WILL BE REDUCED UNDER A MILE IN SOME AREAS DUE TO BLOWING SNOW AND DUST. AFTER 7 PM MST...THE WINDS WILL DECREASE TO 20 TO 35 MPH. TRAVELERS...ESPECIALLY THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD DRIVE WITH EXTRA CAUTION UNTIL EARLY THIS EVENING. STRONG WEST WINDS WILL DEVELOP AGAIN OVER LATE SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. WIND GUSTS WILL POSSIBLY BE AS HIGH AS 70 MPH DURING THOSE TIMES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ001>003-019>021-054-055-070200- /O.CON.KCYS.WI.Y.0001.000000T0000Z-070107T0200Z/ /O.CON.KCYS.HW.A.0003.070107T2200Z-070108T1200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 359 PM MST SAT JAN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A WIND ADVISORY CONTINUES UNTIL 7 PM MST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH WILL PERSIST UNTIL EARLY THIS EVENING. THE WINDS WILL CAUSE LOCALLY REDUCED VISIBILITIES IN BLOWING SNOW AND DUST. AFTER 7 PM MST THIS EVENING...THE WINDS WILL DECREASE TO 15 TO 20 MPH. STRONG NORTHWEST WINDS WILL LIKELY DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE LATE SUNDAY AFTERNOON AND SUNDAY NIGHT...WITH GUSTS TO 60 MPH POSSIBLE. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ JLH
000 WWUS75 KCYS 070202 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 702 PM MST SAT JAN 6 2007 ...STRONG WEST WINDS OVER SOUTHEAST WYOMING AND THE PANHANDLE OF NEBRASKA WILL GRADUALLY DECREASE OVERNIGHT THEN INCREASE AGAIN LATE SUNDAY AFTERNOON AND SUNDAY NIGHT... .THE COMBINATION OF VERY STRONG NORTHWEST WINDS ALOFT AND LARGE PRESSURE DIFFERENCES AT THE SURFACE PRODUCED THE HIGH WINDS ACROSS SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE EARLIER TODAY. THE WINDS WILL BEGIN TO DECREASE OVERNIGHT. HOWEVER...LARGE PRESSURE DIFFERENCES WILL ONCE AGAIN SET UP ON SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. WYZ059-064-067-071015- /O.EXP.KCYS.HW.W.0003.000000T0000Z-070107T0200Z/ /O.CON.KCYS.HW.A.0003.070107T2200Z-070108T1200Z/ CONVERSE-NORTH LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...GARRETT... WHEATLAND...GUERNSEY 702 PM MST SAT JAN 6 2007 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. STRONG WESTERLY WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. LATEST OBSERVATIONS INDICATED GUSTY WEST WINDS OF 20 TO 35 MPH WITH GUSTS TO NEAR 50 MPH OVER MOST OF CONVERSE AND PLATTE COUNTIES AS WELL AS THE NORTHERN LARAMIE RANGE. THUS THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...TRAVELERS SHOULD STILL USE CAUTION AS SOME GUSTY WINDS MAY STILL CAUSE HAZARDOUS CONDITIONS WITH BLOWING SNOW AND DUST. STRONG WEST WINDS WILL ONCE AGAIN DEVELOP ON LATE SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. WIND GUSTS WILL POSSIBLY BE AS HIGH AS 70 MPH DURING THOSE TIMES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ001>003-019>021-054-055-071015- /O.EXP.KCYS.WI.Y.0001.000000T0000Z-070107T0200Z/ /O.CON.KCYS.HW.A.0003.070107T2200Z-070108T1200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 702 PM MST SAT JAN 6 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. STRONG WEST TO NORTHWEST WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. LATEST OBSERVATIONS INDICATED NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 30 MPH OVER MOST OF THE NEBRASKA PANHANDLE. THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER...TRAVELERS SHOULD STILL USE CAUTION AS SOME GUSTY WINDS MAY STILL CAUSE HAZARDOUS CONDITIONS WITH BLOWING SNOW AND DUST. STRONG NORTHWEST WINDS WILL LIKELY DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE LATE SUNDAY AFTERNOON AND SUNDAY NIGHT...WITH GUSTS TO 60 MPH POSSIBLE. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WYZ060>063-065-066-068>070-071015- /O.CON.KCYS.HW.A.0003.070107T2200Z-070108T1200Z/ NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- LARAMIE RANGE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...LUSK...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...LARAMIE...BUFORD...HORSE CREEK...TORRINGTON... CHEYENNE...PINE BLUFFS 702 PM MST SAT JAN 6 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. STRONG WEST WINDS WILL CONTINUE TO SLOWLY DECREASE OVERNIGHT. LATEST OBSERVATIONS INDICATED WIND SPEEDS OF 10 TO 25 MPH WITH GUSTS UP TO 40 MPH ACROSS LARAMIE...NIOBRARA...AND GOSHEN COUNTIES. WIDESPREAD BLOWING AND DRIFTING SNOW CAN BE EXPECTED INTO THE LATE EVENING BETWEEN VEDAUWOO AND RAWLINS. TRAVEL WILL BE HAZARDOUS DUE TO POOR VISIBILITIES AND ICY ROADS. IF YOU MUST TRAVEL...BE SURE TO CHECK THE LATEST ROAD REPORTS BEFORE SETTING OUT. STRONG WEST WINDS WILL REDEVELOP OVER MUCH OF SOUTHEAST WYOMING LATE SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. WIND GUSTS WILL POSSIBLY BE AS HIGH AS 70 MPH DURING THOSE TIMES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Jan 5, 12:04 PM MST, 1 hour 8 minutes earlier.
Area forecast discussion, Jan 5, 12:04 PM MST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1204 PM MST FRI JAN 5 2007
.UPDATE...ADVISORIES HAVE EXPIRED THIS MORNING...THUS HAVE UPDATED
THE ZONES. SNOW HAS DECREASED IN AREAL COVERAGE AND INTENSITY.
RUBIN
&&
.PREV DISCUSSION... /ISSUED 404 AM MST FRI JAN 5 2007/
SHORT TERM...TODAY THROUGH SATURDAY...
BOTH WRF AND GFS SHOW AN UPPER TROUGH MOVING ACROSS THE CWA TODAY
AND EAST OF THE AREA BY 00Z THIS EVENING. NW FLOW WILL BE ALOFT
TONIGHT AS THE UPPER TROUGH CONTINUES TO MOVE EAST. SOME LOW AN MID
LEVEL MOISTURE WILL BE PRESENT TODAY...BUT BEST DYNAMICS AND
FRONTOGENESIS HAS SHIFTED SOUTH INTO COLORADO. WILL CANCEL SNOW
ADVISORY ACROSS THE LOWER ELEVATIONS AND LEAVE IT FOR THE SOUTHERN
MOUNTAINS. SNOW FALL AMOUNTS BY AFTERNOON TODAY WILL BE AROUND 1 TO
3 INCHES AT THE LOWER ELEVATIONS AND 5 TO 8 POSSIBLE IN THE SOUTHERN
MOUNTAINS. ON SAT...SURFACE GRADIENT AND 700 MB GRADIENT TIGHTEN UP
EARLY IN THE DAY AND BY 18Z WILL BE AROUND 70 M FROM CAG TO CPR.
HAVE POSTED A HIGH WIND WATCH FOR THE MOUNTAINS AND FOOTHILLS FOR
SAT. WINDS WILL BE DOWNSLOPE AND MOISTURE DECREASES IN THE AIRMASS
SO WILL GO WITH DRY CONDITIONS.
LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...
THE PERIOD BEGINS WITH PROGRESSIVE NORTHWESTERLY FLOW OVER THE
AREA...WITH SHORTWAVE ENERGY DROPPING SOUTHEAST INTO THE HIGH
PLAINS. AT THE SURFACE...THE ASSD 994MB LOW PRESSURE AREA WILL SHIFT
FROM SOUTHERN SASKATCHEWAN TO SOUTHERN ONTARIO AND WEAKEN SATURDAY
NIGHT. THIS WILL ALLOW THE SURFACE GRADIENTS TO RELAX...AND WINDS
TO DECREASE. ADDITIONALLY THIS SHORTWAVE ENERGY WILL PROVIDE THE
NECESSARY MOISTURE AND LIFT FOR MOUNTAIN SNOW SHOWERS OVER THE SW
ZONES SATURDAY NIGHT THROUGH MONDAY. HAVE MAINTAINED ONLY SLIGHT
CHANCES CURRENTLY WITH VERY LIGHT ACCUMULATIONS POSSIBLE FROM THIS
ACTIVITY. ELSEWHERE...DRY AND BREEZY CONDITIONS WILL CONTINUE
SATURDAY NIGHT THROUGH MONDAY. BOTH THE ECMWF AND THE GFS INDICATE
HEIGHTS BUILDING MONDAY NIGHT THROUGH AND TUESDAY AND SHORTWAVE
RIDGING SLIDES ATOP THE AREA. A 1038MB SURFACE HIGH WILL ALSO AID IN
KEEPING THE CWA DRY. THESE DRY CONDITIONS WILL CONTINUE THROUGH
WEDNESDAY. WARM AIR ADVECTION WITHIN THE THERMAL RIDGE WILL ALLOW H7
TEMPERATURES TO CLIMB TO ZERO OR SLIGHTLY ABOVE BY WEDNESDAY
MORNING. AFTERNOON HIGH TEMPERATURES WILL CLIMB BACK INTO THE 40S IN
THE PLAINS...AND INTO THE 30S IN WESTERN ZONES. FLOW WILL BACK TO
THE SOUTHWEST IN ADVANCE OF THE NEXT SHORTWAVE THAT WILL AFFECT THE
CWA WEDNESDAY NIGHT THROUGH FRIDAY. THIS IS ABOUT 6 TO 9 HOURS LATER
THAN EARLIER MODELS HAD INDICATED. BOTH THE ECMWF AND THE GFS HAVE
THIS NEXT DISTURBANCE SPLITTING...WITH A CUT OFF OVER SOUTHERN
CALIFORNIA AND THE NORTHERN STREAM ENERGY SLIDING ACROSS
MONTANA/SASKATCHEWAN BORDER. IF THE SYSTEM DOES IN FACT CUT OFF AND
SPLIT AS THE MODELS INDICATE...THE ACTUAL EVOLUTION MAY IN FACT BE
QUITE A BIT SLOWER. FOR NOW...WILL CONTINUE WITH SNOW CHANCES
THROUGHOUT THE CWA WEDNESDAY NIGHT THROUGH FRIDAY. IF SYSTEM COMES
TOGETHER...MAY BE A DECENT SNOW FOR SOUTHEAST WYOMING. TEMPERATURES
WILL COOL BACK TO SEASONAL NORMALS ON THURSDAY AND FRIDAY...WITH 20S
AND 30S ANTICIPATED.
AVIATION...WILL GO WITH IFR CONDITIONS ACROSS THE SOUTHERN
PORTION OF THE AREA THIS MORNING NEAR THE CO BORDER. SNOW...LOW
VSBYS AND LOW CIGS WILL OCCUR IN THIS AREA. CONDITIONS WILL
IMPROVE THIS AFTERNOON WITH ALL RTES BECOMING VFR BY 18Z TO 21Z.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 5 AM SATURDAY TO 5 PM SATURDAY FOR WYZ059-
WYZ061-WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-WYZ067-WYZ069.
NE...NONE.
&&
SHORT TERM...KMD
LONG TERM....HAHN
AVIATION...KMDHazardous weather outlook, Jan 5, 12:07 PM MST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1207 PM MST FRI JAN 5 2007 WYZ063-061200- SNOWY RANGE- 1207 PM MST FRI JAN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH AFTERNOON WITH LITTLE ADDITIONAL ACCUMULATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WATCH IS IN EFFECT ON SATURDAY. STRONG WEST WINDS OF SUSTAINED 40 TO 50 MPH WITH GUSTS OF UP TO 70 MPH ARE POSSIBLE. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD STAY TUNED FOR FUTURE STATEMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-061-062-064-065-067-069-061200- CONVERSE-SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE- LARAMIE VALLEY-PLATTE-CHEYENNE FOOTHILLS- 1207 PM MST FRI JAN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WATCH IS IN EFFECT ON SATURDAY. STRONG WEST WINDS OF SUSTAINED 25 TO 40 MPH WITH GUSTS OF UP TO 60 MPH ARE POSSIBLE ACROSS LOWER ELEVATIONS. IN THE MOUNTAINS...SUSTAINED WINDS OF 40 TO 50 MPH WITH GUSTS UP TO 70 MPH WILL BE POSSIBLE. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD STAY TUNED FOR FUTURE STATEMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ066-061200- LARAMIE RANGE- 1207 PM MST FRI JAN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SHOWERS WILL CONTINUE THIS AFTERNOON WITH LITTLE ADDITIONAL ACCUMULATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WATCH IS IN EFFECT ON SATURDAY. STRONG WEST WINDS OF SUSTAINED 40 TO 50 MPH WITH GUSTS OF UP TO 70 MPH ARE POSSIBLE. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD STAY TUNED FOR FUTURE STATEMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-WYZ060-068-070-061200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA-GOSHEN-PINE BLUFFS- 1207 PM MST FRI JAN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDY PERIODS WILL OCCUR ON SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jan 5, 10:57 AM MST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1057 AM MST FRI JAN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
HUTCHEONLocal storm report, Jan 5, 10:58 AM MST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1058 AM MST FRI JAN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 25 SE LARAMIE 41.05N 105.24W
01/05/2007 E3.0 INCH LARAMIE WY TRAINED SPOTTER
SNOW DEPTH 1 INCH
1005 AM HEAVY SNOW 20 SE SARATOGA 41.25N 106.54W
01/05/2007 E17.0 INCH CARBON WY TRAINED SPOTTER
16 TO 18 INCHES NEW SNOWFALL, WITH SNOW DEPTH OF 2 TO 3
FEET.
1007 AM SNOW 1 E RIVERSIDE 41.21N 106.76W
01/05/2007 E5.0 INCH CARBON WY TRAINED SPOTTER
NEW SNOWFALL OF 4 TO 6 INCHES. NEIGHBOR 8 MILES EAST OF
RIVERSIDE HAD 8 TO 10 INCHES, AND SNOW MOBILERS FURTHER
EAST RETURNED EARLY AS THERE WAS OVER A FOOT OF NEW SNOW
AND IT WAS STILL SNOWING HEAVILY.
1010 AM SNOW 5 S WOODS LANDING 41.04N 106.02W
01/05/2007 E1.5 INCH ALBANY WY CO-OP OBSERVER
NEW SNOWFALL 1 TO 2 INCHES, WITH SNOW DEPTH OF 8 INCHES.
1020 AM SNOW CENTENNIAL 41.30N 106.11W
01/05/2007 E0.0 INCH ALBANY WY POST OFFICE
TRACE
1022 AM HEAVY SNOW 6 NW CENTENNIAL 41.36N 106.19W
01/05/2007 E14.0 INCH ALBANY WY CO-OP OBSERVER
SNOW DEPTH 5 TO 6 FEET ON MOUNTAIN TOPS WEST
1025 AM SNOW 5 S CHEYENNE 41.07N 104.79W
01/05/2007 E0.0 INCH LARAMIE WY DEPT OF HIGHWAYS
SKIFF OF NEW SNOW.
1028 AM SNOW 2 SE CARPENTER 41.01N 104.31W
01/05/2007 E4.0 INCH LARAMIE WY TRAINED SPOTTER
1030 AM SNOW 6 ENE CARPENTER 41.06N 104.23W
01/05/2007 E2.0 INCH LARAMIE WY TRAINED SPOTTER
NEW SNOWFALL OF 1 TO 3 INCHES.
1031 AM SNOW PINE BLUFFS 41.18N 104.07W
01/05/2007 E2.0 INCH LARAMIE WY TRAINED SPOTTER
&&
HUTCHEONNearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.